Differential and Integral Equations

Multiple positive solutions for the $m$-Laplacian and a nonlinearity with many zeros

Leonelo Iturriaga, Sebastián Lorca, and Eugenio Massa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the quasilinear elliptic equation $-\Delta_m u=\lambda f(u)$, in a bounded, smooth and convex domain. When the nonnegative nonlinearity $f$ has multiple positive zeros, we prove the existence of at least two positive solutions for each of these zeros, for $\lambda$ large, without any hypothesis on the behavior at infinity of $f$. We also prove a result concerning the behavior of the solutions as $\lambda\to\infty$.

Article information

Source
Differential Integral Equations, Volume 30, Number 1/2 (2017), 145-159.

Dates
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1484881224

Mathematical Reviews number (MathSciNet)
MR3599800

Zentralblatt MATH identifier
06738546

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations 35J92: Quasilinear elliptic equations with p-Laplacian

Citation

Iturriaga, Leonelo; Lorca, Sebastián; Massa, Eugenio. Multiple positive solutions for the $m$-Laplacian and a nonlinearity with many zeros. Differential Integral Equations 30 (2017), no. 1/2, 145--159. https://projecteuclid.org/euclid.die/1484881224


Export citation